A fast algorithm for the construction of recurrence relations for modified moments

Tom 22 / 1994

Stanisław Lewanowicz Applicationes Mathematicae 22 (1994), 359-372 DOI: 10.4064/am-22-3-359-372

Streszczenie

A new approach is presented for constructing recurrence relations for the modified moments of a function with respect to the Gegenbauer polynomials.

Autorzy

  • Stanisław Lewanowicz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek